I'm suffering from palmoplantar pustulosis (my Korean dermatologist told me that). I was under treatment of him more than four months. He prescribed me acitretin tablet and diabovet ointment. Those were the hardest days of my life. I felt immense pain all over my joints alternatively. I couldn't even sleep at night .one day I had to go the nearby hospital. I told about my back pain, they X-ray and told me report shows something abnormal. The told me about the spinal disc and inflammation which I can't remember right now. My question is this the medicine I've taken or given by my Korean doctor for my palmoplantar pustulosis is responsible for all these? Now what I'm suffering from? Is this only palmoplantar pustulosis or something else that I need to be aware of?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.